# SDR FQAR20180321024

- Difficulty date: March 21, 2018
- Submitted: March 22, 2018
- Operation: General aviation
- Aircraft: N915PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843304
- Aircraft time: 19,154 hours
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Part number: 6S122
- Part serial: 6396
- Condition: Stuck
- Location: Fuel System
- Part time: 19,154 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE FUEL SELECTOR VALVE WAS STUCK IN THE RT TANK POSITION,  CHECKED THE VALVE, FOUND CONDITION TO BE INTERMITTENT, REPLACED FUEL VALVE WITH NEW.
